Alert archive / Texas / Wind Advisories in 2011

Wind Advisory 11, NWS Fort Worth, TX

April 22, 201136 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 22, 2011, 11:01 AM CDT for 36 counties in Texas. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2011, 11:01 AM CDT (16:01 UTC)
Expired
Apr 22, 2011, 7:00 PM CDT
In force
8 hr
Issued by
NWS Fort Worth, TX
All 36 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Navarro County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 58 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.0 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2011-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2011-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1318 J/kg
Mixed-layer CIN
-465 J/kg
Mixed-layer LCL
1244 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
510 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

413 
WWUS74 KFWD 221601
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 AM CDT FRI APR 22 2011

...WIND ADVISORY IN ADVISORY IN EFFECT UNTIL 7 PM CDT...

.A TIGHT SOUTHERLY PRESSURE GRADIENT IN RESPONSE TO SURFACE LOW
PRESSURE MOVING ACROSS SOUTHERN KANSAS AND NORTHERN OKLAHOMA WILL
RESULT IN VERY GUSTY SOUTH WINDS TODAY ALONG AND EAST OF A
GAINESVILLE...TO GRANBURY...TO LAMPASAS LINE. AS A DRYLINE EDGES
INTO FAR NORTHWEST NORTH TEXAS LATE TODAY...WIND SPEEDS SHOULD
FALL BACK BELOW ADVISORY CRITERIA BUT REMAIN VERY BREEZY AND
OCCASIONALLY GUSTY FROM THE SOUTHEAST.

TXZ092>095-103>107-117>123-131>135-143>148-156>162-174-175-230000-
/O.NEW.KFWD.WI.Y.0011.110422T1601Z-110423T0000Z/
COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-HOOD-
SOMERVELL-JOHNSON-ELLIS-HENDERSON-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON...
BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...
CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...
EAST TAWAKONI...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...ATHENS...GUN BARREL CITY...HAMILTON...HICO...
CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...
CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
1101 AM CDT FRI APR 22 2011

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

STRONG SOUTH WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS TO BETWEEN
35 AND 40 MPH ARE EXPECTED TODAY WITHIN THE ADVISORY AREA THROUGH
JUST BEFORE SUNSET. WINDS SHOULD DIMINISH TO BETWEEN 15 TO 20 MPH
WITH GUSTS TO 30 MPH AFTER 7 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$

05/
1 follow-up statement
896 
WWUS74 KFWD 222340
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT FRI APR 22 2011

...THE WIND ADVISORY FOR THE EASTERN TWO THIRDS OF NORTH TEXAS WILL
BE ALLOWED TO EXPIRE AT 7 PM...

.WIND SPEEDS WILL CONTINUE TO DECREASE THROUGH THE EVENING BUT
REMAIN IN THE 15 TO 20 MPH RANGE TONIGHT WITH SOME HIGHER GUSTS.

TXZ092>095-103>107-117>123-131>135-143>148-156>162-174-175-230045-
/O.EXP.KFWD.WI.Y.0011.000000T0000Z-110423T0000Z/
COOKE-GRAYSON-FANNIN-LAMAR-DENTON-COLLIN-HUNT-DELTA-HOPKINS-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-HOOD-
SOMERVELL-JOHNSON-ELLIS-HENDERSON-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...GAINESVILLE...SHERMAN...DENISON...
BONHAM...PARIS...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...WEATHERFORD...BRIAR...FORT WORTH...ARLINGTON...
DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY...WILLS POINT...
CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...
EAST TAWAKONI...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...
CLEBURNE...BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...
GLENN HEIGHTS...ATHENS...GUN BARREL CITY...HAMILTON...HICO...
CLIFTON...MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...
TEAGUE...FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...
CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT
640 PM CDT FRI APR 22 2011

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

WIND SPEEDS WILL CONTINUE TO DECREASE THROUGH THE EVENING BUT
REMAIN IN THE 15 TO 20 MPH RANGE TONIGHT WITH SOME HIGHER GUSTS.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 22, 6:39 AM CDT, 4 hours 22 minutes earlier.

Area forecast discussion, Apr 22, 6:39 AM CDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
639 AM CDT FRI APR 22 2011

.AVIATION...
CONCERNS FOR THIS TAF PERIOD WILL BE MVFR STRATUS THIS
MORNING...STRONG WINDS THIS AFTERNOON AND MORE MVFR STRATUS
OVERNIGHT.

STRATUS HAS BEEN VERY SLOW TO SPREAD NORTH THIS MORNING...HAMPERED
BY CONVECTION ACROSS CENTRAL TEXAS OVERNIGHT. EXPECT MVFR CIGS TO
ARRIVE AT KACT BY 13Z. THE STRATUS MAY ARRIVE IN THE METROPLEX
BETWEEN 14-15Z AND HAVE A TEMPO GROUP FOR BKN025 AT THE METROPLEX
AIRPORTS BETWEEN 14-16Z. LATE THIS MORNING...WINDS WILL INCREASE
TO AROUND 18-20 KTS SUSTAINED WITH SOME GUSTS UP TO 28-30 KTS
POSSIBLE. SPEEDS WILL DECREASE AROUND SUNSET BUT WILL REMAIN
BETWEEN 15-20 KTS OVERNIGHT. MVFR STRATUS WILL RETURN NORTH
OVERNIGHT REACHING KACT AROUND 07Z AND THE METROPLEX AROUND 09Z.
ANY THUNDERSTORMS THAT DO DEVELOP LATER TODAY ARE EXPECTED TO
REMAIN WEST OF THE TAF SITES.

82/JLD

&&

.PREV DISCUSSION... /ISSUED 416 AM CDT FRI APR 22 2011/

THE WEATHER PATTERN INTO EARLY NEXT WEEK WILL REMAIN ACTIVE WITH
THUNDERSTORM CHANCES EACH DAY ACROSS VARIOUS PARTS OF NORTH TEXAS
AND A CHANCE FOR SEVERE STORMS EACH DAY.

TODAY AND TONIGHT...AN UPPER LEVEL TROUGH WILL MOVE THROUGH THE
CENTRAL AND NORTHERN PLAINS WITH NEAR ZONAL FLOW CONTINUING OVER
NORTH TEXAS. AT THE SURFACE... A LOW PRESSURE SYSTEM WILL MOVE
ACROSS OKLAHOMA THIS MORNING AND THEN ANOTHER SURFACE LOW WILL
BEGIN TO TAKE SHAPE OVER WEST TEXAS. IT WILL BE A WARM AND WINDY
DAY WITH THE STRONGEST WINDS OCCURRING OVER THE EASTERN
COUNTIES...BUT WE SHOULD STAY BELOW WIND ADVISORY CRITERIA. THE
DRY LINE WILL REMAIN WEST OF THE CWA TODAY AND AN ISOLATED STORM
OR TWO MAY DEVELOP ALONG IT LATE THIS AFTERNOON AND/OR EARLY
EVENING....POSSIBLY MOVING INTO OUR WESTERN COUNTIES. INSTABILITY
WILL BE HIGH AND SHEAR WILL BE AROUND 30 KTS...BUT THERE WILL NOT
BE MUCH TO FORCE THESE STORMS WITH THE UPPER LEVEL DYNAMICS SO FAR
TO THE NORTH. HOWEVER...IF A STORM DEVELOPS IT HAS A GOOD
POTENTIAL TO QUICKLY BECOME SEVERE. KEPT 20-30 POPS ACROSS THE
WESTERN COUNTIES LATE THIS AFTERNOON THROUGH THE EVENING HOURS.
BREEZY SOUTHERLY WINDS WILL CONTINUE OVERNIGHT...DIMINISHING
AROUND DAYBREAK.

SATURDAY THROUGH SUNDAY NIGHT...A WEAK FRONT WILL ADVANCE DOWN THE
SOUTHERN PLAINS ON SATURDAY AND STALL AROUND OUR NORTHWESTERN
COUNTIES SATURDAY NIGHT. THE DRY LINE WILL AGAIN BE JUST TO OUR
WEST AND BOTH THE FRONT AND DRY LINE WILL BE A FOCUS FOR
THUNDERSTORM INITIATION THIS WEEKEND. POPS OVER THE WEEKEND ARE
MOSTLY LIMITED TO 20-30 PERCENT ACROSS THE NORTHWESTERN HALF OF
THE CWA WITH THE HIGHEST POPS ON SATURDAY. THERE IS STILL
UNCERTAINTY REGARDING HOW FAR SOUTH THE FRONT WILL ADVANCE BUT
CONTINUED TO SIDE WITH THE MAJORITY OF THE MODELS /THE NAM IS
STILL THE OUTLIER/ AND STALL THE FRONT BARELY IN OUR NORTHWESTERN
COUNTIES. HOWEVER...IF THE FRONT DOES SLIDE SLIGHTLY FARTHER SOUTH
THIS WILL AFFECT TEMPERATURES AND DEWPOINTS ACROSS OUR
NORTHWESTERN ZONES...AND THE HIGHER POPS WILL LIKELY NEED TO BE
EXPANDED FARTHER SOUTHEAST. THE FRONT DOES LIFT NORTH ON SUNDAY IN
RESPONSE TO ANOTHER SURFACE LOW DEVELOPING IN WEST TEXAS. SEVERE
WEATHER WILL BE LIKELY EACH DAY. ON SUNDAY NIGHT...SOME UPPER
LEVEL ENERGY BEGINS TO SWING INTO THE SOUTHERN PLAINS AND THIS
MAY KEEP THE WEATHER ACTIVE OVERNIGHT BUT BY THEN THE DRY LINE
WILL HAVE RETREATED BACK TO WEST TEXAS.

MONDAY THROUGH TUESDAY...THE MODELS CONTINUE TO ADVERTISE TWO
UPPER LEVEL TROUGHS SWINGING THROUGH THE PLAINS...ONE MONDAY AND
ANOTHER TUESDAY. THE 00Z ECMWF IS NOW MUCH STRONGER AND DEEPER
WITH THE MONDAY TROUGH AND PRODUCES CONVECTION FOR A PROLONGED
PERIOD ALL DAY MONDAY. THE REMAINING MODELS INSTEAD MAINTAIN RUN-
TO-TUN CONSISTENCY AND INITIATE CONVECTION ALONG THE DRY LINE
MONDAY AFTERNOON AND EVENING. HAVE CONTINUED A PERSISTENCE
FORECAST FOLLOWING THE TREND OF THE MAJORITY OF THE MODELS. THE DRY
LINE WILL BE LOCATED ACROSS NORTH TEXAS AND THE BEST CHANCES FOR
PRECIP CONTINUE TO BE OVER THE EASTERN HALF OF THE CWA. THE DRY
LINE STALLS OVER NORTH TEXAS MONDAY NIGHT AND THIS MAY SET UP
ANOTHER ROUND OF CONVECTION ON TUESDAY WITH THE NEXT TROUGH. IT IS
POSSIBLE THAT THE ENVIRONMENT MAY BE SCOURED OUT AFTER THE MONDAY
SYSTEM...BUT THINK THERE IS A DECENT CHANCE THAT ANOTHER ROUND OF
CONVECTION WILL OCCUR TUESDAY ACROSS THE EASTERN HALF OF THE CWA
AGAIN. ONCE AGAIN...SEVERE WEATHER WILL BE POSSIBLE. MONDAY WILL
BE A WINDY DAY AS THE SURFACE LOW TRACKS ACROSS OKLAHOMA.

A COLD FRONT WILL SWEEP ACROSS TUESDAY NIGHT/WEDNESDAY
MORNING SHUTTING DOWN THE PRECIP FOR THE NEXT FEW DAYS AND
BRINGING SLIGHTLY COOLER TEMPERATURES TO THE REGION. CONDITIONS
BEHIND THE FRONT ON WEDNESDAY WILL BE WINDY.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  89  70  86  71  88 /   5  10  20  20  20
WACO, TX              92  73  90  73  89 /   5  10  10  10  10
PARIS, TX             84  66  85  67  85 /   5  10  20  20  10
DENTON, TX            87  70  84  70  86 /   5  10  20  20  20
MCKINNEY, TX          86  69  85  70  86 /   5  10  20  20  20
DALLAS, TX            88  71  86  72  89 /   5  10  20  20  20
TERRELL, TX           89  68  86  70  87 /   5  10  10  20  10
CORSICANA, TX         91  69  89  71  89 /   5  10  10  10  10
TEMPLE, TX            92  71  91  71  88 /   5  10  10  10  10
MINERAL WELLS, TX     92  69  85  69  87 /  10  20  20  30  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

79/82
Hazardous weather outlook, Apr 22, 4:37 AM CDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
437 AM CDT FRI APR 22 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
437 AM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND THIS EVENING ACROSS THE WESTERN SECTIONS OF NORTH TEXAS...
GENERALLY WEST OF A BONHAM...WEATHERFORD...TO HAMILTON LINE. A
FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
DOWNBURST WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF NORTH TEXAS
SATURDAY THROUGH TUESDAY NIGHT WITH THE BEST CHANCES IN THE
NORTHWEST SATURDAY EVENING AND EAST OF INTERSTATE 35 MONDAY
AFTERNOON AND EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH
DAY.

.SPOTTER INFORMATION STATEMENT...
VERY LIMITED SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON
AND EVENING WEST OF A BONHAM...WEATHERFORD...TO HAMILTON LINE.

In the hours before

Local storm report, Apr 22, 6:40 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 AM CDT FRI APR 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             1 W BRYSON              33.17N  98.40W
04/20/2011  E0.88 INCH       JACK               TX   EMERGENCY MNGR

            ONE MILE WEST OF BRYSON ON HWY 380
Local storm report, Apr 22, 10:16 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1016 AM CDT FRI APR 22 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HAIL             1 S COPPERAS COVE       31.09N  97.89W
04/22/2011  E0.88 INCH       CORYELL            TX   PUBLIC

            COCORAHS SPOTTER REPORTED NICKEL SIZE HAIL IN EXTREME
            SOUTHERN CORYELL COUNTY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 8:57 PM CDTSpecial Weather StatementFWDYoung63 min
Apr 21, 10:09 PM CDTSpecial Weather StatementFWDJack36 min
Apr 21, 10:26 PM CDTSevere Thunderstorm WarningFWDJack, Parker, Wise49 min
Apr 21, 11:13 PM CDTSevere Thunderstorm WarningFWDWise24 min
Apr 21, 11:25 PM CDTSpecial Weather StatementFWDCooke35 min
Apr 22, 12:59 AM CDTSpecial Weather StatementFWDBell31 min
Apr 22, 3:19 AM CDTSpecial Weather StatementFWDBell, Falls, Limestone, McLennan56 min
Apr 22, 3:42 AM CDTSevere Thunderstorm WarningFWDMcLennan33 min

Nearby

Wind Advisories in Texas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.